ورقة عمل تحديد الأولويات والتفويض مع الإجابات

ورقة عمل مجانية قابلة للطباعة في تحديد الأولويات والتفويض: 8 مسألة من السهل إلى مستوى الامتحان، مع مفتاح الإجابات. اطبعها أو احفظها بصيغة PDF.

للمعلمين: يمكن طباعتها ونسخها واستخدامها في الصف مجانًا. كل ورقة عمل جديدة لها قيم جديدة ومفتاح إجابات خاص بها. نقدّر إضافة رابط إلى ExamProblems في صفحة مقررك.

الاسم: ____________________   التاريخ: ____________

1.سهلة

After chemotherapy, a patient has a very low neutrophil count. Which risk is the nursing priority?

  1. ADehydration
  2. BBleeding
  3. CInfection
  4. DHypertension
2.سهلة

أي مما يلي حاجة فيزيولوجية في هرم مازلو؟

  1. Aالشعور بأنك جزء من أسرة
  2. Bالتخلص من البول والبراز
  3. Cأن يحترمك الآخرون
  4. Dالشعور بالأمان في البيت
3.سهلة

What does “scope of practice” mean?

  1. AThe activities a nurse is educated, competent and legally allowed to do
  2. BThe highest number of patients a nurse may care for during a single shift
  3. CThe salary range that applies to each nursing role
  4. DThe hospital areas where a nurse is allowed to work
4.متوسطة

Which patient with diabetes should the nurse see first?

  1. AHbA1c result of 8,2%, asking about diet
  2. BGlucose 48 mg/dL (2,7 mmol/L), sweating and confused
  3. CNeeds foot care teaching before discharge tomorrow
  4. DGlucose 210 mg/dL (11,7 mmol/L) after a large lunch, feels well
5.متوسطة

During an IV vancomycin infusion, a patient develops flushing and itching of the face and neck. What should the nurse do first?

  1. AApply a warm compress to the face and neck
  2. BStop or slow the infusion and inform the provider
  3. CIgnore it, because flushing is always harmless and passes
  4. DSpeed up the infusion to finish it quickly
6.متوسطة

A patient with asthma has two inhalers: a corticosteroid and salbutamol (albuterol). Which statement shows a need for further teaching?

  1. A“I will use my steroid inhaler every day, even when I feel well.”
  2. B“I will use my steroid inhaler when I have a sudden attack.”
  3. C“I will carry my salbutamol inhaler with me.”
  4. D“I will rinse my mouth after using the steroid inhaler.”
7.صعبة

After a head injury, a patient passes large amounts of very dilute urine, is thirsty and has a rising serum sodium. Which condition is most likely?

  1. AAcute kidney injury with oliguria
  2. BDiabetic ketoacidosis
  3. CDiabetes insipidus
  4. DSIADH
8.صعبة

A patient’s serum potassium is 6,1 mEq/L. Which of the patient’s medications should the nurse question first?

  1. AHydrochlorothiazide
  2. BOmeprazole
  3. CSpironolactone
  4. DFurosemide

مفتاح الإجابات

  1. 1. C · Infection
  2. 2. B · التخلص من البول والبراز
  3. 3. A · The activities a nurse is educated, competent and legally allowed to do
  4. 4. B · Glucose 48 mg/dL (2,7 mmol/L), sweating and confused
  5. 5. B · Stop or slow the infusion and inform the provider
  6. 6. B · “I will use my steroid inhaler when I have a sudden attack.”
  7. 7. C · Diabetes insipidus
  8. 8. C · Spironolactone

حلول كاملة خطوة بخطوة: تدرّب على هذا الموضوع في examproblems.com.